# SDR SWIA202411270922

- Difficulty date: September 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Rt Tru
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU DOOR (212AR) LANDING HAS A POSSIBLE CRACK BY AFT LATCH      (C-CHECK RO 11/26/2024)    REMOVED CRACKED DOOR LANDING FROM STGR 16R BETWEEN FS172-FS193 AND INSTALLED A NEW ONE PER REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01, DWG# CC670-33040 REV -G,  REO# 670-53-11-2034 REV --, DATED ON 2024-10-11 AND REO# 670-53-11-2034 REV -A, DATED ON 2024-10-16. SEE CONTINUATION FORM FOR MORE DETAILS COMPLIED WITH TASK CARD 51-900-1002-SKY
